Bounds for the First Hilbert coefficients of m-primary ideals

Asuki Koura, Naoki Taniguchi, K. Ahara

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

This paper purposes to characterize Noetherian local rings (A, m) of positive dimension such that the first Hilbert coefficients of m-primary ideals in A range among only finitely many values. Examples are explored to illustrate our theorems.

Original languageEnglish
Pages (from-to)125-133
Number of pages9
JournalTokyo Journal of Mathematics
Volume38
Issue number1
Publication statusPublished - 2015 Jun 1
Externally publishedYes

Fingerprint

Noetherian Ring
Local Ring
Hilbert
Coefficient
Theorem
Range of data

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Bounds for the First Hilbert coefficients of m-primary ideals. / Koura, Asuki; Taniguchi, Naoki; Ahara, K.

In: Tokyo Journal of Mathematics, Vol. 38, No. 1, 01.06.2015, p. 125-133.

Research output: Contribution to journalArticle

@article{1fad4675073e49c0a52fc5f6c2702c59,
title = "Bounds for the First Hilbert coefficients of m-primary ideals",
abstract = "This paper purposes to characterize Noetherian local rings (A, m) of positive dimension such that the first Hilbert coefficients of m-primary ideals in A range among only finitely many values. Examples are explored to illustrate our theorems.",
author = "Asuki Koura and Naoki Taniguchi and K. Ahara",
year = "2015",
month = "6",
day = "1",
language = "English",
volume = "38",
pages = "125--133",
journal = "Tokyo Journal of Mathematics",
issn = "0387-3870",
publisher = "Publication Committee for the Tokyo Journal of Mathematics",
number = "1",

}

TY - JOUR

T1 - Bounds for the First Hilbert coefficients of m-primary ideals

AU - Koura, Asuki

AU - Taniguchi, Naoki

AU - Ahara, K.

PY - 2015/6/1

Y1 - 2015/6/1

N2 - This paper purposes to characterize Noetherian local rings (A, m) of positive dimension such that the first Hilbert coefficients of m-primary ideals in A range among only finitely many values. Examples are explored to illustrate our theorems.

AB - This paper purposes to characterize Noetherian local rings (A, m) of positive dimension such that the first Hilbert coefficients of m-primary ideals in A range among only finitely many values. Examples are explored to illustrate our theorems.

UR - http://www.scopus.com/inward/record.url?scp=84942417685&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84942417685&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:84942417685

VL - 38

SP - 125

EP - 133

JO - Tokyo Journal of Mathematics

JF - Tokyo Journal of Mathematics

SN - 0387-3870

IS - 1

ER -